Product features

  • 24 hour relief from cold and flu symptoms
  • Three active ingredients
  • Combination pack

Product description

A combination pack for day-time and night-time treatment of cold and flu symptoms.

Common symptoms of cold and flu include a tickly, irritating cough, runny nose, aches, pains and shivers. Day & Night Nurse capsules are used for 24 hour relief of these symptoms. The day-time capsules contain three active ingredients (paracetamol, pseudoephedrine hydrochloride and pholcodine) which work together to ease congestion without causing drowsiness.

The night-time capsules are designed to help you get a better night's sleep. They contain paracetamol, promethazine hydrochloride and dextromethorphan hydrobromide which helps to reduce fever, dries up runny nose and aids in deeper sleep so that you can wake up feeling stronger than the day before.

Features of Day & Night Nurse 24 capsules

• 24 hour protection

• Three active ingredients in each capsule

• Eases tickly coughs and congestion

• Reduces fever and sore throat pain

• Can aid in a better night's sleep

  • Specifications


    • 24 capsules
  • Suitable for


    • Adults and children over 12
  • Warnings and cautions


    • Do not give to children under 12 years of age

    • Do not exceed stated dose

    • Immediate medical advice should be sought in the event of an overdose, even if you feel well

    • Night-time capsules may cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drinks

    • Do not take if: you have liver or kidney disease. If you are pregnant or breast feeding. With other flu, cold or decongestant products

    • Contains paracetamol. Do not take with any other paracetamol-containing products

    • Consult your doctor before taking this medicine: if you are under the care of your doctor, or receiving prescribed medicines or have asthma, glaucoma or an enlarged prostate

    If symptoms persist consult your doctor
  • How to use


    Day-time dosage:

    1. 2 yellow/orange capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed.

    Night-time dosage:

    1. 2 green/white capsules to be taken with a drink of water at bedtime.
  • Ingredients


    18 yellow/orange (day-time) capsules active ingredients: Paracetamol 500mg, Pseudophedrine Hydrochloride 30mg, Pholcodine 5mg.

    Other ingredients: colour E129 - see leaflet for further information.

    6 green/white (night-time) active ingredients: Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg.
  • Delivery and returns

    Standard delivery

    Free on orders over £30
    £3.95 for orders up to £30
    Delivered within 10 working days

    Next day delivery

    £5.99
    Delivered next working day if ordered before 3pm Monday - 3pm Thursday
    Delivered on Saturday if ordered after 3pm Thursday - 3pm Friday
    Delivered Tuesday if ordered after 3pm Friday - Sunday

    Click & Collect

    Currently unavailable, we apologise for any inconvenience caused. 
    Free on orders over £15
    £1.50 for orders up to £15
    Delivered the next working day if ordered before 3pm Monday - 3pm Thursday
    Delivered the following working Tuesday if ordered after 3pm Thursday - 3pm Monday

    *Orders to the Isle of Man, Channel Islands, Scottish Highlands and Islands will take an additional working day to these delivery times

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 14 days
    Find out more about our returns policy click here